View Full Version : Rogaine Shedding after 8 months

02-21-2014, 10:22 AM
Hi I'm Adam, I'm 19.

Iv been taking Finpecia 1mg daily for roughly 8 months now, and Rogaine 5% Foam for roughly 6-7 months.
I'm also using Nizoral Shampoo.
Anyway, i noticed a difference in my hair on Finasteride alone, when i added Rogaine Foam it really started to change in a short amount of time, it thickened up a lot and i don't remember any shedding, i was really pleased with it.
But now for the past month iv been shedding like crazy, i shaved my hair on a grade 8 (I hate really short hair) in early January and it looked great with how much thicker my hair is but then mid January it just started shedding.
When i apply the Rogaine foam and when i put shampoo on in the shower I'm getting so many hairs on my hands, also seeing a lot more hairs on my pillow. My hair has changed too, it's a lot thinner around the hair line and basically in the places where i'd experienced growth.
My hair is OK, it's not visibly thin on top yet, but i can't do anything with it as it's too thin.
I'm worried about what it's going to look like if this carries on.
Does anybody know what this might be, and why i'd be shedding so late in the process of using these products.?
It seems unlikely that they just stopped working as the shedding is aggressive not just my new hairs falling out over a period of time.
Basically what do you think i should do.? Should i stick with it, iv seen people online saying they experienced shedding quite late and some experience periodic shedding and to just stick through it and eventually it will stop.
Just looking to see what you guys might think. By the way, i haven't changed anything, 1mg daily around late afternoon, 5% rogaine foam morning and night and nizoral 2-3 times a week. :)

02-21-2014, 10:42 AM
same thing going on for me, it seems to be slowing down after about a month or so of shedding (month 7 entirely almost)

just stick it out, and if not then it wasn't meant to be.

the meds wouldn't be doing any negative damage to your hair.

02-25-2014, 10:46 AM
Thanks for the reply.
It feels like it might have slowed down a bit, but my hair is so thin now, it's so depressing.
I'm just hoping it will regrow as its basically back to square one now before I started Fin/Rogaine.
I don't know what else I can do. :/